# SDR HEEA966790

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: L88010491
- Condition: Inoperative
- Location: Fuel Xfer
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE INOPERATIVE.  WILL NOT ACTUATE.
